MAUDE Adverse Event Report: Q'APEL MEDICAL WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER

Q'APEL MEDICAL WALRUS 087 BALLOON GUIDE CATHETER; CATHETER INTRODUCER
Model Number 087 BALLOON GUIDE CATHETER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion: unable to determine root cause.The information provided to q'apel does not state that a product malfunction occurred.An adverse event appears to have occurred but there is not enough information available to classify the device problem.Fg 00100-01, lot fg220817j-02 was not returned to q'apel.
 
Event or Problem Description
Retroactive reporting to the fda of an incident that occured in the eu market (germany) on (b)(6) 2023.Q'apel medical became aware of the incident on (b)(6) 2023.Q'apel medical filed an mir report on 11/10/2023.Reason for complaint: dissection after using walrus in an email from (b)(6) dated 10/31/2023: "dissection after using walrus" "m2 closure on the left.S-shaped elongation of proximal aci, insurmountable with walrus, after extraction v.A.Dissection (not hemodyn.Effective).Information was communicated to q'apel quality on 10/31/2023.Unclear, at the time of complaint open date, if the patient required medical intervention.Q'apel personnel have made three attempts to request for detailed information regarding the incident.Data regarding the incident will not be collected by the doctor according to the email from the q'apel sales representative dated on 11/02/2023.Conclusion: unable to determine root cause.The information provided to q'apel does not state that a product malfunction occurred.An adverse event appears to have occurred but there is not enough information available to classify the device problem.Fg 00100-01, lot fg220817j-02 was not returned to q'apel.

Brand Name
WALRUS 087 BALLOON GUIDE CATHETER
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
Q'APEL MEDICAL
4245 technology drive
fremont 94538
Manufacturer (Section G)
Q'APEL MEDICAL INC.
46708 lakeview blvd.
fremont 94538
Manufacturer Contact
michael wilcox
4245 technology drive
fremont 94538
MDR Report Key19224693
Report Number3015614180-2024-00003
Device Sequence Number8241680
Product Code DQY
UDI-Device Identifier00857545008028
UDI-Public00857545008028
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192525
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model Number087 BALLOON GUIDE CATHETER
Device Catalogue NumberBG8087-095
Device Lot NumberFG220817J-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown